MathSciNet Relay Station
MathSciNet bibliographic data
MR2834209 60K25 (90B22 90B36)
Shah, Devavrat; Tsitsiklis, John N.; Zhong, Yuan Optimal scaling of average queue sizes in an input-queued switch: an open problem. Queueing Syst. 68 (2011), no. 3-4, 375–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement